MathSciNet Relay Station
MathSciNet bibliographic data
MR1010160 22D25 (22D35 46L60 81E05)
Doplicher, Sergio; Roberts, John E. A new duality theory for compact groups. Invent. Math. 98 (1989), no. 1, 157–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement